| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported by the customer ¿i have a dl picc line with a leaking t lock assembly that was used on a patient.Occurred on january 12, 2024.There was no patient harm and it did not involve an urgent or life-threatening situation or a delay in treatment.The leak was discovered when i primed the line.No signs, symptoms, or complications experienced by the patient.I do not have the name of the planned medications to be infused.We secured the device with a statlock.No harm noted due to my intervention.¿ no other information was provided.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a leaking stopper was confirmed.The returned sample was found to exhibit the same features as a previously investigated event, and the root cause was found to be within the scope.This complaint will be recorded for future trending and monitoring purposes.